# SDR C2XA96IA039

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 12017058002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING NOSE RIB NR 17 WEB CRACKED AT UPPER SURFACE ATTACHMENT.  MAINTENANCE REMOVED AND REPAIRED THE UPPER FLANGE WITH 'L' ANGLE PER FAX NR EST 023/96.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
